# SDR CA080902001

- Difficulty date: August 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Frayed
- Location: Aileron
- Part time: 2,197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING IMPORT INSP, THE LT AFT AILERON CABLE WAS CHAFING ON THE PHANOLIC RUB STRIP ATTACHED TO THE RIB EXTENSION AT WS 71.125 RESULTING IN SEVERE DAMAGE TO THE CABLE. CABLE REPLACED. UNFORTUNATELY THE CABLE HAD BEEN REMOVED BEFORE PICTURES WERE TAKEN OF THE WORN CABLE.  UWN1 AND 3 SIMULATE THE CABLE OVER THE CHAFE STRIP USING THE NEW CABLE, AND UWN2 SHOWS THE DAMAGED OLD CABLE.
